The effect of adriamycin on the skin reaction of X-irradiated mouse feet

J. L. Redpath, M. Colman

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalRadiation Research
Volume74
Issue number3
StatePublished - 1978
Externally publishedYes

Fingerprint

doxorubicin
Doxorubicin
mice
Foot
Skin

ASJC Scopus subject areas

  • Agricultural and Biological Sciences (miscellaneous)
  • Biophysics
  • Radiology Nuclear Medicine and imaging
  • Radiation

Cite this

The effect of adriamycin on the skin reaction of X-irradiated mouse feet. / Redpath, J. L.; Colman, M.

In: Radiation Research, Vol. 74, No. 3, 1978.

Research output: Contribution to journalArticle

Redpath, J. L. ; Colman, M. / The effect of adriamycin on the skin reaction of X-irradiated mouse feet. In: Radiation Research. 1978 ; Vol. 74, No. 3.
@article{b61fa9f5e63e4fb58e1babc5acaa79e0,
title = "The effect of adriamycin on the skin reaction of X-irradiated mouse feet",
author = "Redpath, {J. L.} and M. Colman",
year = "1978",
language = "English (US)",
volume = "74",
journal = "Radiation Research",
issn = "0033-7587",
publisher = "Radiation Research Society",
number = "3",

}

TY - JOUR

T1 - The effect of adriamycin on the skin reaction of X-irradiated mouse feet

AU - Redpath, J. L.

AU - Colman, M.

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=0017888946&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0017888946&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0017888946

VL - 74

JO - Radiation Research

JF - Radiation Research

SN - 0033-7587

IS - 3

ER -